# SDR DALA2024030703142

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 60,280 hours, 26,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Stuck
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 1R DOOR ARMING LEVER NOT SEATING COMPLETELY IN THE ARM POSITION. CORRECTIVE ACTION: LOWER SLIDE PACK WAS STUCK UNDER GIRT BAR NOT ALLOWING ENGAGEMNT . STOWED PROPERLY AND SLIDE GIRT BAR ENGAGES PROPERLY
